RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sachkov, Vladimir Nikolaevich

Statistics Math-Net.Ru
Total publications: 52
Scientific articles: 41

Number of views:
This page:3420
Abstract pages:15868
Full texts:5444
References:652
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person23128
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210188
http://elibrary.ru/author_items.asp?authorid=104477

Publications in Math-Net.Ru
2019
1. V. N. Sachkov, I. A. Kruglov, “Variance of the additive weight deficit of equiprobable involution on the residue group”, Mat. Vopr. Kriptogr., 10:3 (2019),  101–116  mathnet
2018
2. V. N. Sachkov, I. A. Kruglov, “Moments of the weight deficit of a random equiprobable involution acting on a vector space over a field of two elements”, Mat. Vopr. Kriptogr., 9:4 (2018),  101–124  mathnet  elib
2017
3. V. N. Sachkov, “Involutions with given weight deficit corresponding to the Cayley table of the finite Abelian group”, Mat. Vopr. Kriptogr., 8:4 (2017),  117–134  mathnet  mathscinet  elib
2016
4. V. N. Sachkov, I. A. Kruglov, “Weight deficits of involutions and substitutions”, Mat. Vopr. Kriptogr., 7:4 (2016),  95–116  mathnet  mathscinet  elib
2015
5. V. N. Sachkov, “Combinatorial properties of differentially $2$-uniform substitutions”, Mat. Vopr. Kriptogr., 6:1 (2015),  159–179  mathnet  mathscinet  elib
2014
6. V. N. Sachkov, “Random substitutions with cycles of bounded lengths and transforming”, Mat. Vopr. Kriptogr., 5:3 (2014),  117–136  mathnet
7. V. N. Sachkov, “Difference specification of substitutions and partitions in a residue ring”, Mat. Vopr. Kriptogr., 5:1 (2014),  127–150  mathnet
2012
8. V. N. Sachkov, “Random substitutions with transformed cycles”, Mat. Vopr. Kriptogr., 3:4 (2012),  127–150  mathnet
9. V. N. Sachkov, “Random mappings of sets with restrictions on parameters. II”, Mat. Vopr. Kriptogr., 3:2 (2012),  97–116  mathnet
10. V. N. Sachkov, “Random mappings of sets with restrictions on parameters. I”, Mat. Vopr. Kriptogr., 3:1 (2012),  125–144  mathnet
2011
11. V. N. Sachkov, “Random mappings with fixed elements”, Mat. Vopr. Kriptogr., 2:2 (2011),  95–118  mathnet
2010
12. V. N. Sachkov, “Cycle structure of the elements of centralizers of permutations from the symmetric group”, Mat. Vopr. Kriptogr., 1:1 (2010),  85–100  mathnet
2008
13. V. N. Sachkov, “Multiheredity and multireducing of transforms. Wreath cycle product of substitutions”, Tr. Diskr. Mat., 11:1 (2008),  86–108  mathnet
2007
14. V. N. Sachkov, “Asymptotic formulas and limit distributions for combinatorial configurations generated by polynomials”, Diskr. Mat., 19:3 (2007),  3–14  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 17:4 (2007), 319–330  scopus
15. V. N. Sachkov, “Reduction operator and transforms with a hereditary property. II”, Tr. Diskr. Mat., 10 (2007),  269–286  mathnet
2006
16. V. N. Sachkov, “Translators and translations of discrete functions”, Tr. Diskr. Mat., 9 (2006),  253–268  mathnet
2004
17. V. N. Sachkov, “Probabilistic transformers and sums of elementary matrices. II”, Tr. Diskr. Mat., 8 (2004),  240–252  mathnet
2003
18. V. N. Sachkov, “Deficiencies of finite group permutations”, Tr. Diskr. Mat., 7 (2003),  156–175  mathnet
2002
19. V. N. Sachkov, “Markov chains of iterative transformations systems”, Tr. Diskr. Mat., 6 (2002),  165–183  mathnet
20. V. N. Sachkov, “Random nonuniform coverings and functional equations”, Tr. Diskr. Mat., 5 (2002),  205–218  mathnet
2001
21. V. N. Sachkov, “Partitions with merging and discordant set partitions”, Tr. Diskr. Mat., 4 (2001),  201–222  mathnet
2000
22. V. N. Sachkov, “Groups of permutations and semigroups of transforms with a given number of generating elements”, Tr. Diskr. Mat., 3 (2000),  215–234  mathnet
1998
23. V. N. Sachkov, “The reduction operator. I”, Tr. Diskr. Mat., 2 (1998),  282–295  mathnet  mathscinet  zmath
1997
24. V. N. Sachkov, “Probability distributions on a linear vector space over a Galois field and on sets of permutations”, Diskr. Mat., 9:3 (1997),  20–35  mathnet  mathscinet  zmath; Discrete Math. Appl., 7:4 (1997), 327–343
25. V. N. Sachkov, “Probabilistic converters and regular multigraphs. I”, Tr. Diskr. Mat., 1 (1997),  227–250  mathnet  mathscinet  zmath
1996
26. V. N. Sachkov, “Ideals and filters of partitions and cyclic classes, and invariance domains of permutations”, Diskr. Mat., 8:3 (1996),  3–21  mathnet  mathscinet  zmath; Discrete Math. Appl., 6:4 (1996), 321–339
1993
27. V. N. Sachkov, I. B. Oshkin, “Exponents of classes of non-negative matrices”, Diskr. Mat., 5:2 (1993),  150–159  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:4 (1993), 365–375
28. V. N. Sachkov, “Asymptotics of the number of $t$-minimal coverings of a set”, Diskr. Mat., 5:1 (1993),  36–44  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:3 (1993), 265–273
1992
29. V. N. Sachkov, “Random minimal coverings of sets”, Diskr. Mat., 4:3 (1992),  64–74  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:2 (1993), 201–212
1983
30. V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (nonnegative matrices, algorithmic problems)”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 21 (1983),  120–178  mathnet  mathscinet  zmath; J. Soviet Math., 29:1 (1985), 1051–1099
1981
31. V. A. Nosov, V. N. Sachkov, V. E. Tarakanov, “Combinatorial analysis (matrix problems, order theory)”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 18 (1981),  53–93  mathnet  mathscinet  zmath; J. Soviet Math., 21:6 (1983), 910–937
1979
32. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “On some classes of random variables on cycles of permutations”, Mat. Sb. (N.S.), 108(150):1 (1979),  91–104  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:1 (1980), 87–99  isi
1976
33. Yu. V. Bolotnikov, V. N. Sachkov, V. E. Tarakanov, “Asymptotic normality of some variables connected with the cyclic structure of random permutations”, Mat. Sb. (N.S.), 99(141):1 (1976),  121–133  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:1 (1976), 107–117  isi
1975
34. V. N. Sachkov, “Systems of distinct representatives for random sets”, Mat. Sb. (N.S.), 97(139):3(7) (1975),  395–402  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:3 (1975), 365–371
35. V. N. Sachkov, “On extremal points of the space of symmetric stochastic matrices”, Mat. Sb. (N.S.), 96(138):3 (1975),  447–457  mathnet  mathscinet  zmath; Math. USSR-Sb., 25:3 (1975), 419–428
1974
36. V. N. Sachkov, “Random partitions of sets”, Teor. Veroyatnost. i Primenen., 19:1 (1974),  187–194  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1974), 184–190
1973
37. V. N. Sachkov, “Random partitions of sets with marked subsets”, Mat. Sb. (N.S.), 92(134):3(11) (1973),  491–502  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:3 (1973), 485–498
38. V. N. Sachkov, “Random mappings with bounded height”, Teor. Veroyatnost. i Primenen., 18:1 (1973),  122–132  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:1 (1973), 120–130
1972
39. V. N. Sachkov, “Mappings of a finite set with limitations on contours and height”, Teor. Veroyatnost. i Primenen., 17:4 (1972),  679–694  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:4 (1973), 640–656
1971
40. V. N. Sačkov, “The distribution of the number of fixed points corresponding to elements of a symmetric semigroup with the condition $\sigma^{h+1}=\sigma^h$, and the number of trees with the altitudes less or equal to $h$”, Teor. Veroyatnost. i Primenen., 16:4 (1971),  676–687  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:4 (1971), 661–673
41. V. N. Sačkov, “The distribution of the number of different elements of a symmetric basis in a random $mA$-sample”, Teor. Veroyatnost. i Primenen., 16:3 (1971),  504–513  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:3 (1971), 494–505

2016
42. S. A. Aivazyan, V. B. Alekseev, V. A. Vatutin, M. M. Glukhov, A. A. Grusho, V. A. Emelichev, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, V. A. Kashtanov, I. N. Kovalenko, V. B. Kudryavtsev, V. V. Mazalov, Yu. V. Matiyasevich, Yu. I. Medvedev, V. G. Mikhailov, Yu. L. Pavlov, B. A. Pogorelov, È. A. Primenko, L. Ya. Savel'ev, V. N. Sachkov, S. A. Stepanov, V. P. Chistyakov, V. N. Chubarikov, “Валентин Федорович Колчин (1934–2016)”, Diskr. Mat., 28:4 (2016),  3–5  mathnet  mathscinet  elib
2011
43. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011),  111–112  mathnet
2010
44. V. B. Alekseev, M. M. Glukhov, A. A. Grusho, A. M. Zubkov, G. I. Ivchenko, O. M. Kasim-zade, A. V. Kolchin, V. F. Kolchin, V. B. Kudryavtsev, Yu. I. Medvedev, B. A. Pogorelov, È. A. Primenko, V. N. Sachkov, B. A. Sevast'yanov, L. Ja. Savel'ev, V. E. Tarakanov, V. N. Chubarikov, “Yurii Vasil'evich Prokhorov (on the occasion of his eightieth birthday)”, Diskr. Mat., 22:1 (2010),  3–4  mathnet  mathscinet  elib
2007
45. S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, V. Ya. Kozlov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “N. N. Andreev, 31.01.1929–25.12.2006”, Diskr. Mat., 19:1 (2007),  3–5  mathnet  mathscinet  elib
46. S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “In memory of Nikolai Nikolaevich Andreev”, Tr. Diskr. Mat., 10 (2007),  5–6  mathnet
2006
47. V. N. Sachkov, “V A Kotel'nikov and encrypted communications in our country”, UFN, 176:7 (2006),  775–777  mathnet; Phys. Usp., 49:7 (2006), 748–750  isi  scopus
2004
48. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “Vladimir Yakovlevich Kozlov (on the occasion of his ninetieth birthday)”, Diskr. Mat., 16:2 (2004),  3–6  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 111–113
49. N. N. Andreev, A. M. Zubkov, G. I. Ivchenko, V. F. Kolchin, V. A. Kotel'nikov, Yu. I. Maksimov, Yu. I. Medvedev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov, “To the 90th birthday of Kozlov V. Ya.”, Teor. Veroyatnost. i Primenen., 49:3 (2004),  615–617  mathnet  mathscinet; Theory Probab. Appl., 49:3 (2005), 553–555
1997
50. V. N. Sachkov, “Preface”, Tr. Diskr. Mat., 1 (1997),  V  mathnet
1995
51. V. N. Sachkov, “Book review: Alon N., Spencer J. “A Probabilistic Method (with an appendix of open problems by P. Erdos)””, Teor. Veroyatnost. i Primenen., 40:2 (1995),  472–474  mathnet; Theory Probab. Appl., 40:2 (1995), 403–408
1991
52. V. N. Sachkov, “Review of a book, I. Goulden, D. Jackson “Combinatorial enumeration” (translated from the 1983 English original by Yu. V. Bolotnikov and A. E. Zhukov; translation edited by V. E. Tarakanov)”, Diskr. Mat., 3:2 (1991),  157–159  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019